Ebmeyer, C. and Liu, W.B. (2008) Finite Element Approximation of the Fast Diffusion and the Porous Medium Equations. SIAM Journal on Numerical Analysis, 46 (5). pp. 2393-2410. ISSN 0036-1429 .
|The full text of this publication is not available from this repository. (Contact us about this Publication)|
The fast diffusion equation u(t) =Delta(vertical bar u vertical bar(m- 1)u)(0 < m < 1) and the porous medium equation (1 < m < infinity) are studied in a parabolic cylinder Omega x (0, T). A fully discrete Galerkin approximation is considered using C-0-piecewise linear finite elements in space and the backward Euler time discretization. A priori error estimates in quasi norms and rates of convergence are proved.
|Uncontrolled keywords:||error estimates; fully discrete Galerkin scheme; free boundary problem; fast diffusion; slow diffusion; porous media|
|Subjects:||Q Science > Operations Research - Theory|
|Divisions:||Faculties > Social Sciences > Kent Business School|
|Depositing User:||Steve Wenbin Liu|
|Date Deposited:||24 Feb 2010 09:59|
|Last Modified:||24 Feb 2010 09:59|
|Resource URI:||http://kar.kent.ac.uk/id/eprint/22891 (The current URI for this page, for reference purposes)|
- Depositors only (login required):